# SDR AALA202506161878

- Difficulty date: June 14, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 91,860 hours, 12,009 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT SIGN OVER LAV 2F-1R IS NOT WORKING DURING OPS TEST IN PS CHECK. FOUND LIGHT ASSY DISCONNECTED FROM DL9315A AND DL9315B. RE-CONNECTED BOTH AND CHECKED OPERATION IAW AMM 33-51-01.
